Mihai Putinar
Mihai Putinar
Professor of Mathematics, University of California and Newcastle University, UK
Dirección de correo verificada de math.ucsb.edu - Página principal
Título
Citado por
Citado por
Año
Positive polynomials on compact semi-algebraic sets
M Putinar
Indiana University Mathematics Journal 42 (3), 969-984, 1993
10391993
Complex symmetric operators and applications
S Garcia, M Putinar
Transactions of the American Mathematical Society 358 (3), 1285-1315, 2006
3562006
Lectures on hyponormal operators
M Putinar, M Martin
Birkhäuser, 2012
2782012
Spectral decompositions and analytic sheaves
J Eschmeier, M Putinar
Oxford University Press, 1996
2521996
Complex symmetric operators and applications II
S Garcia, M Putinar
Transactions of the American Mathematical Society 359 (8), 3913-3931, 2007
2452007
Hyponormal operators are subscalar
M Putinar
Journal of Operator Theory, 385-395, 1984
1801984
Solving moment problems by dimensional extension
M Putinar, FH Vasilescu
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 328 (6), 495-499, 1999
1461999
Reconstructing planar domains from their moments
B Gustafsson, C He, P Milanfar, M Putinar
Inverse Problems 16 (4), 1053, 2000
1332000
Variation der globalen Ext in Deformationen kompakter komplexer Räume
C Bănică, M Putinar, G Schumacher
Mathematische Annalen 250 (2), 135-155, 1980
1211980
Poincaré’s variational problem in potential theory
D Khavinson, M Putinar, HS Shapiro
Archive for rational mechanics and analysis 185 (1), 143-184, 2007
1152007
Mathematical and physical aspects of complex symmetric operators
SR Garcia, E Prodan, M Putinar
Journal of Physics A: Mathematical and Theoretical 47 (35), 353001, 2014
842014
A note on Tchakaloff’s theorem
M Putinar
Proceedings of the American Mathematical Society 125 (8), 2409-2414, 1997
831997
Nearly subnormal operators and moment problems
RE Curto, M Putinar
Journal of functional analysis 115 (2), 480-497, 1993
791993
Extremal solutions of the two-dimensionalL-problem of moments
M Putinar
journal of functional analysis 136 (2), 331-364, 1996
761996
Positive polynomials in scalar and matrix variables, the spectral theorem and optimization
JW Helton, M Putinar
arXiv preprint math/0612103, 2006
712006
Data-driven spectral analysis of the Koopman operator
M Korda, M Putinar, I Mezić
Applied and Computational Harmonic Analysis 48 (2), 599-629, 2020
672020
Bishop's condition (β) and rich extensions of linear operators
J Eschmeier, M Putinar
Indiana University mathematics journal 37 (2), 325-348, 1988
671988
Reducing subspaces for analytic multipliers of the Bergman space
RG Douglas, M Putinar, K Wang
Journal of Functional Analysis 263 (6), 1744-1765, 2012
602012
Spherical contractions and interpolation problems on the unit ball
J Eschmeier, M Putinar
Walter de Gruyter GmbH & Co. KG 2002 (542), 219-236, 2002
602002
Linear analysis of quadrature domains
M Putinar
Arkiv för Matematik 33 (2), 357-376, 1995
591995
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20